# SDR AALA20111109ORD01

- Difficulty date: November 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 32,613 hours, 13,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ORD - CREW REPORTED FLAPS STUCK AT 15 DEGREES.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
